MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH CANNULATED CONNECTING SCREW F/ TI CANNULATED HUMERAL NAILS-EX; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH CANNULATED CONNECTING SCREW F/ TI CANNULATED HUMERAL NAILS-EX; MISC ORTHO SURGICAL INSTR
Catalog Number 03.010.053
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device history lot.Part/lot (03.010.053 / s34) combination are unknown at synthes (b)(4), no dhr review possible.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the patient underwent a removal surgery of expert humeral nail bone union was confirmed.During the surgery, the surgeon could not connect the connecting screw to the nail.The device couldn¿t insert straight to the nail because soft part tissue was in the way.The surgery was finished with the nail remained in the patient.The surgery was delayed by 100 minutes.The patient outcome was unknown.This complaint involves two (2) devices.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history: part/lot (03.010.053 / s34) combination are unknown at synthes gmbh, no dhr review possible.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANNULATED CONNECTING SCREW F/ TI CANNULATED HUMERAL NAILS-EX
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9978439
Report Number8030965-2020-02943
Device Sequence Number2208959
Product Code LXH
UDI-Device Identifier07611819796393
UDI-Public(01)07611819796393
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.053
Device Lot NumberS34
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date05/11/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONNECSCR CANN F/EXPERT HN; UNK - NAILS: EXPERT HUMERAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient Weight100